J Interdiscip Dentistry
Home | About JID | Editors | Search | Ahead of print | Current Issue | Archives | Instructions |
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 777  | Login  | Contact us | Advertise | Subscribe  

  Article Access Statistics

Year : 2019 | Volume:  9 | Issue Number:  2 | Page:  73-77

CASE REPORT

Full-mouth rehabilitation of severely mutilated dentition with loss of vertical dimension using an interdisciplinary approach
Upadhyay Sree Theja, Acharya Shashi Rashmi, Kumar Abhinav

Number of times this article was viewed 107
Number of times this article has been printed  from the site 8
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article